Chin. Phys. B
中国物理B  2016, Vol. 25 Issue (3): 030202    DOI: 10.1088/1674-1056/25/3/030202
GENERAL 最新目录| 下期目录| 过刊浏览| 高级检索 |
New variable separation solutions for the generalized nonlinear diffusion equations
Fei-Yu Ji(吉飞宇), Shun-Li Zhang(张顺利)
1. School of Science, Xi'an University of Architecture and Technology, Xi'an 710055, China;
2. Center for Nonlinear Studies, School of Mathematics, Northwest University, Xi'an 710069, China
New variable separation solutions for the generalized nonlinear diffusion equations
Fei-Yu Ji(吉飞宇)1, Shun-Li Zhang(张顺利)2
1. School of Science, Xi'an University of Architecture and Technology, Xi'an 710055, China;
2. Center for Nonlinear Studies, School of Mathematics, Northwest University, Xi'an 710069, China

Copyright © the Chinese Physical Society
Address:Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn